Mixing methadone with hydrocodone

Common Questions and Answers about Mixing methadone with hydrocodone

methadose

i have teenage neice who is now on methadone becuase of a nasty oxy addiction, i will warn her of the dangers of taking her methadone and mixing it with her drug of choice, which could easly happen to her , i could just see her hanging with her freinds on a friday night and someone giving her an oxy .she is 19 and has been on the methadone for 2 months now. peace !!!!!!!hippy thanx this information could wind up saving her life.
I used to suppliment my hydro, oxy, and basically anything I could get my hands on with methadone....Then, I was addicted to methadone! I am going to tell you that there is no worse detox then from methadone! Seriously, you need to take a good look at what you are trying to accomplish.....If you want to quit....quit! Cold turkey is the best way.....there are a lot of things you can do to minimize and lessen the time of detox but PLEASE.....put the methadone down!
I don't understand. Are you taking the Methadone so you can quit the Hydrocodone? I am so confused.
Today marks my 4th week methadone free after a 5 year addiction, and although I do feel better, I'm still struggling with some symptoms. As for your problems with urinating, I'd advise seeing a doctor about this. You could have a kidney infection, or other kidney issues. The doc can also advise you about options for quitting the hydro cold turkey, tapering, or refer you for suboxone.treatment. Good luck.
If I only take on or two of the 10's will I be ok with any interactions with the Methadone? Like I said at the max I was only taking 25-30mg of Methadone a day.....Please help, I do not want to accidentally kill myself or anything.....I am just trying to taper and kick the Methadone habit.....Thanks!
This is just my opinion, but I wouldn't mix methadone with hydrocodone. Both drugs supress your respiratory system. If you are still in withdrawls from oxycontin the opiate is still in your system and it would be mixing the 3 drugs. I would be afraid to take it all together. Good luck, this is not an easy road. My prayers are with you.
The doctor there took me off of the hydrocodone, and prescribed Methadone, 5 mg, twice a day to start. These take 3 to 5 days to get into your system. My question is, can you mix Hydrocodone and Methadone? I want to take the Hydrocodone until the Methadone is in my system and working. I am in a lot of pain and don't want to have pain while I wait on the Methadone to kick in. Also, after reading all of your emails regarding Methadone addiction, etc.
I have been taking various painkillers for over 10 years....also I have been mixing them with xanax or valium....Which, from what people tell me makes me appear drunk although I cannot tell myself.....The time has come where I need to find my way out of this horrible cyclone of despair....for myself and my children....
Some of our members have used the Duragesic patch with a short acting opiate such as hydrocodone or oxycodone. Others have used OxyContin with a break through medication and found that to be effective. It depends on the level of your pain and your systems response to the individual chemical make up of the opiate. Just a change may prove effective.
in reality a drug with a slow release is safer than a drug which peaks and goes away quickly like hydrocodone...the slow release causes less wd with quitting the drug no fun at all to stop any narcotic after long term use..methadone has a long half life so wds will last a bit...up to 2-3 weeks and often do not start for a few days after the last dose...
I have ankylosing spondylitis, which causes a lot of pain in my back, neck and ribs. I think I can manage the pain with ibuprofen alone, and I want to quit the hydrocodone. I'm so glad I found this great website. It's a good feeling knowing there are other people with the same problem. Here's my question - I'm hoping I can taper down the hydrocodone and avoid a lot of the withdrawal symptoms. For a while I was taking 10 Vicoprofen pills at a time.
My mother has been taking Hydrocodone for years with no problem for excrusciating back pain problems, as prescribed. She has been referred to a Pain Management Specialist that comes to town and herds them in like cattle in one day due to time constraints, he prescribes but doesn't take time to listen or explain. He prescribed her Hydroco/APAP 10-325MG Tab (3X Daily) and Methadone 10MG (1/2 3X Daily).
Have you looked into suboxone.com????
I'm 11 months free of it ,I have been totally clean for the last 11 months,but my energy and my sleep patterns are still messed up. I agree with Steve,methadone might very well be the answer for some,BUT it should be a LAST RESORT. As far as the w/ds from methadone go.I would rather detox off of vicodin 5 times then methadone once.For me methadone detox was the hardest,most uncomfortable,longest period of discomfort in my life,both physically and mentally.
Due to chronic pain I was put on Hydrocodone (Loritab 750) I was prescribed 2 a day 500mg to start then 2 a day 750 up to 3 a day all in a 2 year period. Just recently because of my drs concern for the tylenol affect to my liver I now use the Duragesic Patch 50 mg which has been such a relief...I am able to do almost anything without worrying about the pain I will feel tomorrow. The dr was happy to give me the patch and I am happy to have it. What is this doing to me physically...
that aside DO NOT GET ON METHADONE!!!!!!!! I was on hydrocodone and was put on methadone because i started ......well, was abusing it. I was on it for pain. works gr8 for the pain but very,very addictive. The wd's from the methadone are much worse than that of most others. PLEASE TAKE THE ADVICE HEAR AND STAY AWAY FROM THE METHADONE. .........
ie 10 mgs of methadone would not cover 90 mgs of hydro for most people//but u were supplementing with hydro while on the methadone???sumpin dont seem right with this dr's advice nor drug regimen he has put u on??? ... coulda been too much/especially if u were takin hydro on top of it...methadone made me tired when i took too much and never woulda been a doc for me//but i know it can be for many//i used it for pain short term only at 20 mgs a day and had no addiction to it..
know that embarking on MMT is developing a new addiction that may be harder to overcome then your current one Mixing other Medications or Drugs with Methadone can be deadly ~ Methadone is contraindicated with many medications you may need to take ~ Over the counter cough and flu medicines have been deadly mixed with Methadone ~ Benzodiazepines such as (Xanax, Klonopin, Valium, Restoril etc..
I wouldn't even think of using the methadone. But that's everyone's unique choice, there is nothing wrong with that either. You can do this. If I were there to hug you, I would because we all need someone to listen to us to get through all this. I'm personally ending day 3, clonidine and anti-anxiety meds work pretty well. No headache tonight. Emotionally unusually sensitive than I normally am but I know that's just part of the withdrawal so I know that isn't me. Tomorrow...
My question is, now that I've takin methadone to help with WD will I WD off the 20mg of methadone In a few days?
BE careful mixing benzos with methadone, thats what junkies at the clinic do to get a feeling "similar to a bag of heroin" I've known people who do this first hand,tell him to be careful please! Rent the documentary "methadonia" from your local video store, if you would like insight into this world of benzo abusing addicts on Methadone maintenance.
I asked this on another site, then read this one...How does Clonidine work for withdrawals? I'm really curious... is this the only drug that would help with the withdrawals? Where do you go to deal with the reasons you take Lortab or whatever to begin with? What if taking this is the only way to deal with what you face each day? Do you get on an anti-depressant instead? Does this solve anything? Does it help? Does anything really help?
My question relates to the safe use of opiates when they are taken on their own without mixing with other drugs or alcohol and not injected. In an opiate tolerant person such as myself using doses of said drugs orally, what are the chances of accidental overdose? I have read that it is difficult for an opiate tolerant person to have a dangerous overdose unless they take extremely high doses.
The shakes come from taking way to many Somas. There's actually a few nicknames for this action, "The Soma Shakes" or "The Soma Shuffle". I've experienced it many times, especially when mixing it with opiates. The shakes happen because the muscular and neurological systems are so depressed that it's hard for the body to operate properly.
i have a 8 month old and 3 year old and they need there mom and taking methadone while it helped with my pain it also made me sleepy and not want to do anything!
I went from methadone to morphine with no difficulty so I suppose the morphine and methadone are occupying the same receptors. If such is the case, I suspect taking methadone, even though it might be a short time and effectively ease withdrawal, it may quickly put me back into the previous methadone dependency possibly causing me an even more difficult withdrawal.
I can tell you that Nyquil (or anything with alcohol in it) makes my RLS a lot worse. Be careful mixing all that stuff. Don't know that I would be doing that....
MedHelp Health Answers